# SDR W8PA970285

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Bs 727-817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (P53-10-00-1) ON FLOOR TO SIDEWALL SUPPORT PLATE AT BS 727 TO BS 817, LBL 22, WL 155.  REMOVED CORROSION FROM BS 745-817 .007 DEEP OUT OF LIMITS PER SRM 53-60-53.  REMOVED CORROSION BS 727-816 FOUND WITHIN LIMITS PER SRM 53-60-T3, REPLACED SUPPORT BS 745-817 IAW SRM 51-10-2, 51-20-1.  (M)
